# SDR 97ZZZX105

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc LTS101750C1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105064
- Condition: Damaged
- Location: Gas Prod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES SUBJECTED TO CARBON BALL BLASTING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  H53517-001.  PART TOTAL CYCLES, 1973.9.
